# SDR QXEA200301307

- Difficulty date: October 19, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 13,050 hours, 18,597 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2742
- Condition: Discharged
- Location: Cabin
- Part time: 13,050 hours, 18,597 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-ON FLIGHT NUMBER 2388, A PORTION OF EMERGENCY FLOOR LIGHTING IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY AT PS-2.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
